# SDR AALA202107123167

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 21,624 hours, 6,069 cycles
- Engine: Iae V2533A5
- Engine time: 21,624 hours, 6,070 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAXI OUT RECEIVED ENGINE 1 FAIL ECAM. ENGINE 1 SHOWED NORMAL INDICATIONS UNTIL IT SHUT ITSELF DOWN. ECAM PROCEDURE WAS FOLLOWED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
